Love your company and have referred you to others that now also use your company. Thanks. My question concerns adverse reactions in cats to topical flea treatment. Mine is because my neighbor treated without asking - duh. Following are some details with question. What are symptoms of overdose of topical cat flea treatment? Do adverse reactions resolve over time (how long) or is there chance of permanent kidney or liver damage? I treat my cat with Revolution and it has been working, no fleas etc. However, one neighbor in her infinite ‘unwisdom’ decided to put some cheap topical treatment on my cat's shoulder blades (where he can reach part of with his tongue, so ingested some most likely) and did so (without telling or asking me) only about 10 days after I’d treated with Revolution. He was under the weather and had a fever over 2-3 days, but we figured he’d eaten a lizard or something outside that disagreed with him, until his skin started peeling off on his shoulder blades, kinda like sunburn, peel off, get better, then next layer peel off. I think we may finally be finished with the peeling, hoping, and have been using neosporin (thin layer) on the area to keep itch down and antibiotic so no infection. It’s been a couple weeks now and sometimes he seems normal, purring, wanting brushing or flea combing, eating and drinking normally, but still seems a bit off (but it has been over 100 degrees for days on end). I learned she also was putting ‘organic’ bacon grease on the bare spot (probably feeling guilty) to try to heal it. That really made me livid, esp when she tried to blame all other neighbors, who know me and my cat and would never. I told her in no uncertain terms that she had poisoned my cat, to never put anything on my cat or try to doctor him ever again, come ask me if she sees a problem I should know about and I’ll doctor, and that he does not have fleas, but allergies, esp to mosquitos which they seem to grow hordes in their yard next door. We didn’t know we were getting a breed (Bengal) when we rescued him. Thank you.